Minnesota, 2023

Hail and Damaging Winds in Minnesota, July 19, 2023

July 19, 2023 · NWS DLH · 28 events in 5 counties and zones

A warm front moved across the Northland during the day on the 19th setting the stage for severe storms during the afternoon and evening across the region. The storms that developed were prolific hail producers with hail to the size of baseballs reported in northern Itasca County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$25,000
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DLH wrote it up.

A warm front moved across the Northland during the day on the 19th setting the stage for severe storms during the afternoon and evening across the region. The storms that developed were prolific hail producers with hail to the size of baseballs reported in northern Itasca County. A few isolated reported of tree damage were received, but hail was the primary threat from these storms. Additionally, lightning struck a barn that was over 100 years old starting a fire that completely destroyed the barn.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before the first event at Jul 19, 1:07 PM CST, 47 minutes earlier.

Area forecast discussion, Jul 19, 1:07 PM CST, 47 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
207 PM CDT Wed Jul 19 2023

.DISCUSSION...(This evening through Tuesday)
Issued at 207 PM CDT Wed Jul 19 2023

Thunderstorms this afternoon and evening with severe storms
possible. Fairly quiet weather for the rest of the week once those
pass, with a warming trend into the weekend and beyond.

Morning showers and embedded thunderstorms spurred along by an area
of WAA have been steadily pushing east out of the area early this
afternoon, leaving behind an area of clearing across northern
Minnesota in the warm sector of our approaching low pressure. This
area has seen a blossoming of higher dew points, growing CAPE, and
steep low level lapse rates since late this morning, with the
occasional agitated cu development seen on satellite beginning as of
the writing of this discussion. Slightly further south a nice upper
level jet is coursing across the Midwest, gifting an area of nice
shear across central Minnesota. Across the occluded front of the low
pressure in far southern Manitoba, convection has already initiated
and grown southeastward towards the International Border.

Through this afternoon, expecting an area of storms along and in
front of the cold front to fire, with initial discrete cells then
tracking eastward. Along Highway 2 and northwestward over far north-
central MN there does exist a narrow zone and window for a possible
weak tornado. As storms translate southeast, they will enter an
environment closer to that upper level jet, exacerbating the large
hail and damaging wind threat for areas along and south of Highway 2
between Grand Rapids, Duluth, and Iron River - especially for areas
around the I-35 corridor. Across a good portion of this area,
hodographs are very long and straight, exacerbating the large hail
threat with both right and left moving supercells. CAMS continue to
be in agreement that multiple lines of discrete storms come together
this evening and conglomerate into a messier mixed mode of storms
within a less ideal atmosphere, which should begin to decrease the
severe threat, with just rain showers and embedded thunderstorms
continuing into the early morning hours.

After today, a quieter upper level flow for a couple days keeps us
mostly precipitation free Thursday and Friday, before another little
shortwave Saturday brings the chance for some passing scattered
showers. Into next week and the end of July, general mid level
ridging is expected to become dominant, keeping us in a warming
pattern, with a good chance for above normal temperatures into
August 1.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1216 PM CDT Wed Jul 19 2023

VFR conditions are returning to most terminals as the first round
of showers and thunderstorms continues to push east and out of the
region. Some MVFR scattered cumulus clouds are possible during a
brief break before the next round of thunderstorms develops later
today. This afternoon and evening expect stronger thunderstorms to
develop and move east, with a messier area of more showery rain
behind the initial round of storms. Heavy rain in thunderstorms
could cause visibilities to drop and large hail and damaging wind
gusts are possible. Overnight, as showers and thunderstorms move out
of the region, fog is expected to develop, with the highest
confidence of fog development for HIB, DLH, and HYR. Some
visibilities may drop lower than current TAFs show, but did not have
the confidence to go lower with this forecast issuance.

&&

.MARINE...
Issued at 207 PM CDT Wed Jul 19 2023

A brief period of gusty northeast winds will continue this
afternoon. Thunderstorms, some severe, are possible through this
evening with large hail and damaging winds being the primary
hazards. Rain and thunderstorm chances move east overnight into
Thursday and winds switch to be westerly Thursday and Friday. Winds
will be more northeast in the overnight hours and southwest during
the day. Not expecting winds to be too strong but some gusts up to
15 knots possible. This will continue to produce upwelling along the
North Shore. Winds stay southwesterly into the weekend with
occasional chances for passing rain showers.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  53  76  56  79 /  80  10   0  20
INL  53  77  53  79 /  60  10   0  20
BRD  58  77  55  79 /  30   0   0  20
HYR  54  75  51  81 /  80  20   0  20
ASX  54  75  56  80 /  80  20   0  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

DISCUSSION...Levens
AVIATION...Levens
MARINE...Levens
Hazardous weather outlook, Jul 19, 8:06 AM CST, 5 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
906 AM CDT Wed Jul 19 2023

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201415-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
906 AM CDT Wed Jul 19 2023

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Today and Tonight

A few thunderstorms will be possible this morning/

Isolated to scattered severe storms are expected this afternoon
into the evening. Threats include hail up to 2 inches in diameter,
damaging wind to 70 mph, and a tornado. The storms will also
produce heavy rain and if multiple storms track over the same
area, minor flooding will also be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated to scattered thunderstorms will be possible Thursday and
into the weekend. Severe weather is not likely at this time.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed this afternoon and evening.

LSZ121-140>148-150-201415-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
906 AM CDT Wed Jul 19 2023

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Today and Tonight

A few thunderstorms will be possible this morning with scattered
strong to severe storms expected this afternoon and evening
across Western Lake Superior. The main threats are large hail and
damaging winds. A waterspout is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Periodic chances for more thunderstorms will occur Friday into
Tuesday.

Melde

More information may be obtained at the following web address:
http://www.weather.gov/duluth

In the hours before

Special weather statement, Jul 19, 9:57 AM CST, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Duluth MN
1057 AM CDT Wed Jul 19 2023

MNZ019-191630-
Central St. Louis MN-
1057 AM CDT Wed Jul 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL ST.
LOUIS COUNTY THROUGH 1130 AM CDT...

At 1057 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Eveleth, or 20 miles east of Hibbing, moving east at
25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Locations impacted include...
Whiteface Reservoir, Makinen, Iron Junction, Comstock Lake, Murphy
Lake, Melrude, Markham, and Zim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

&&

LAT...LON 4726 9266 4744 9259 4740 9196 4710 9205
TIME...MOT...LOC 1557Z 282DEG 21KT 4735 9251

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Melde
Special weather statement, Jul 19, 10:14 AM CST, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Duluth MN
1114 AM CDT Wed Jul 19 2023

WIZ001-002-191645-
Douglas WI-Bayfield WI-
1114 AM CDT Wed Jul 19 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WESTERN BAYFIELD AND
CENTRAL DOUGLAS COUNTIES THROUGH 1145 AM CDT...

At 1114 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near South Range, to 7 miles southwest of
Hawthorne, to 10 miles north of Dairyland, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Hawthorne around 1130 AM CDT.

Other locations in the path of these storms include Poplar, Lake
Nebagamon, Maple, Brule and Solon Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

&&

LAT...LON 4664 9157 4646 9150 4626 9176 4633 9222
      4645 9209 4658 9211
TIME...MOT...LOC 1614Z 267DEG 25KT 4654 9202 4645 9200 4636 9212

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Melde
Special weather statement, Jul 19, 1:37 PM CST, 17 minutes before
Special Weather Statement
National Weather Service Duluth MN
237 PM CDT Wed Jul 19 2023

MNZ018-192000-
North Itasca MN-
237 PM CDT Wed Jul 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN ITASCA
COUNTY THROUGH 300 PM CDT...

At 237 PM CDT, Doppler radar was tracking a strong thunderstorm near
Blackduck, or 20 miles northeast of Bemidji, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Locations impacted include...
  Alvwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

This storm may intensify. Monitor local NOAA Weather Radio,
commercial radio, or television stations for additional information
and possible warnings from the National Weather Service.

Anyone at a campground should seek sturdy shelter until this storm
passes.

&&

LAT...LON 4780 9442 4784 9426 4758 9417 4756 9441
      4759 9442
TIME...MOT...LOC 1937Z 256DEG 14KT 4766 9452

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Britt
Special weather statement, Jul 19, 1:40 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Duluth MN
240 PM CDT Wed Jul 19 2023

MNZ035-036-192015-
Northern Aitkin MN-South Aitkin MN-
240 PM CDT Wed Jul 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL AITKIN
COUNTY THROUGH 315 PM CDT...

At 239 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Aitkin, or 20 miles southwest of Big Sandy Lake,
moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Locations impacted include...
  Palisade, McGregor and Mille Lacs Band East Lake Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

This storm may intensify. Monitor local NOAA Weather Radio,
commercial radio, or television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4655 9378 4673 9375 4673 9323 4646 9327
TIME...MOT...LOC 1939Z 276DEG 22KT 4663 9367

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Britt
Local storm report, Jul 19, 1:44 PM CST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
244 PM CDT Wed Jul 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     Rain             3 SE Buhl               47.47N 92.73W
07/19/2023  M1.15 inch       St. Louis          MN   Public

            Measured rainfall since midnight. Report
            sent in via social media.

&&

WFU
Special weather statement, Jul 19, 1:48 PM CST, 6 minutes before
Special Weather Statement
National Weather Service Duluth MN
248 PM CDT Wed Jul 19 2023

MNZ036>038-192015-
Pine MN-Carlton/South St. Louis MN-South Aitkin MN-
248 PM CDT Wed Jul 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN AITKIN,
NORTHWESTERN PINE AND SOUTHWESTERN CARLTON COUNTIES THROUGH 315 PM
CDT...

At 247 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Malmo, or 16 miles east of Mille Lacs Lake, moving east
at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  McGrath around 255 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

This storm may intensify. Monitor local NOAA Weather Radio,
commercial radio, or television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4644 9372 4648 9291 4621 9292 4623 9343
      4624 9343 4625 9344 4625 9372
TIME...MOT...LOC 1947Z 270DEG 25KT 4636 9336

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Britt

The radar

The Duluth radar (KDLH), 115 km away, was scanning. The volume nearest the first event began at 19:52 UTC.

Open the radar archive at this moment

Event by event

25 hail, 2 thunderstorm wind, 1 lightning. Local standard time, as filed.

Hail, Itasca

When
July 19, 1:54 PM CST to 1:56 PM CST
Where
Itasca County, 1.38 mi S of Grand Rpds Sugar Arp
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
47.150, -93.650

Hail, Crow Wing

When
July 19, 2:08 PM CST to 2:10 PM CST
Where
Crow Wing County, 4.79 mi SE of Emily
Measured
1 in hail
Reported by
Public
Coordinates
46.680, -93.880

Hail, St. Louis

When
July 19, 2:49 PM CST to 2:53 PM CST
Where
St. Louis County, 0.69 mi N of Floodwood
Measured
0.75 in hail
Reported by
Public
Coordinates
46.930, -92.920

Hail, Itasca

When
July 19, 2:50 PM CST to 2:52 PM CST
Where
Itasca County, 3.48 mi NW of Deer Rvr Bwstrng Arp
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
47.580, -93.930

Hail, Itasca

When
July 19, 3:05 PM CST to 3:07 PM CST
Where
Itasca County, 1.67 mi SW of Mack
Measured
1.75 in hail
Reported by
Public
Coordinates
47.550, -93.800

Hail, Itasca

When
July 19, 3:10 PM CST to 3:13 PM CST
Where
Itasca County, 1.97 mi SE of Bowstring
Measured
2.5 in hail
Reported by
Public
Coordinates
47.560, -93.820

Numerous stones of 2 to 2.5 inches in diameter were observed.

Lightning, Carlton

When
July 19, 3:10 PM CST
Where
Carlton County, 3.74 mi SSE of Atkinson
Property damage
$20,000
Reported by
Broadcast Media
Coordinates
46.570, -92.540

Lightning struck a 100-year-old barn in Blackhoof Township leading to a fire that completely destroyed the barn. No injuries or fatalities were reported and no other structures were impacted, but the barn was a total loss.

Hail, Itasca

When
July 19, 3:15 PM CST to 3:17 PM CST
Where
Itasca County, 0.83 mi SE of Marcell
Measured
2.75 in hail
Property damage
$5,000
Reported by
Public
Coordinates
47.590, -93.690

The large hail broke windows and dented a car.

Hail, Itasca

When
July 19, 3:35 PM CST to 3:37 PM CST
Where
Itasca County, 13.75 mi ESE of Marcell
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
47.520, -93.430

Hail, Pine

When
July 19, 3:47 PM CST to 3:50 PM CST
Where
Pine County, 0.48 mi W of Sturgeon Lake
Measured
1 in hail
Reported by
Public
Coordinates
46.380, -92.830

Hail, Pine

When
July 19, 3:51 PM CST to 3:53 PM CST
Where
Pine County, 0.84 mi NE of Sturgeon Lake
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.390, -92.810

Hail, Pine

When
July 19, 3:52 PM CST to 3:54 PM CST
Where
Pine County, 2.38 mi E of Sturgeon Lake
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.380, -92.770

Hail, Pine

When
July 19, 3:53 PM CST to 3:55 PM CST
Where
Pine County, 0.48 mi W of Willow River
Measured
1.5 in hail
Reported by
Broadcast Media
Coordinates
46.320, -92.840

Hail, Pine

When
July 19, 3:56 PM CST to 3:59 PM CST
Where
Pine County, 3.18 mi ESE of Sturgeon Lake
Measured
0.75 in hail
Reported by
Public
Coordinates
46.360, -92.760

Hail, Pine

When
July 19, 4:05 PM CST to 4:07 PM CST
Where
Pine County, Bruno
Measured
1.5 in hail
Reported by
Public
Coordinates
46.280, -92.670

Hail, Pine

When
July 19, 4:05 PM CST to 4:07 PM CST
Where
Pine County, 3.18 mi WNW of Kerrick
Measured
0.75 in hail
Reported by
Public
Coordinates
46.350, -92.640

Hail, St. Louis

When
July 19, 4:15 PM CST to 4:17 PM CST
Where
St. Louis County, 0.47 mi E of Shenango
Measured
1.5 in hail
Reported by
Public
Coordinates
47.480, -92.890

Hail, Pine

When
July 19, 4:20 PM CST to 4:23 PM CST
Where
Pine County, 0.48 mi E of Sturgeon Lake
Measured
1.25 in hail
Reported by
Public
Coordinates
46.380, -92.810

Hail, Itasca

When
July 19, 4:33 PM CST to 4:35 PM CST
Where
Itasca County, 8.07 mi NW of Taconite
Measured
1 in hail
Reported by
COOP Observer
Coordinates
47.410, -93.490

Hail, Itasca

When
July 19, 5:09 PM CST to 5:11 PM CST
Where
Itasca County, 1.57 mi WSW of Pengilly
Measured
1 in hail
Reported by
Public
Coordinates
47.320, -93.230

Thunderstorm Wind, Itasca

When
July 19, 5:10 PM CST to 5:12 PM CST
Where
Itasca County, 1.87 mi W of Pengilly
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
47.330, -93.240

Several 8 to 10 inch diameter aspen trees were downed pointing from northwest to southeast.

Thunderstorm Wind, Itasca

When
July 19, 5:15 PM CST to 5:17 PM CST
Where
Itasca County, 0.69 mi S of Pengilly
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
47.320, -93.200

A small 5 inch diameter tree was blown down to the west.

Hail, St. Louis

When
July 19, 5:55 PM CST to 5:57 PM CST
Where
St. Louis County, 1.38 mi N of Adolph
Measured
0.75 in hail
Reported by
Public
Coordinates
46.800, -92.280

Hail, St. Louis

When
July 19, 6:00 PM CST to 6:02 PM CST
Where
St. Louis County, 0.84 mi SW of (Dlh)duluth Intl Arp
Measured
1 in hail
Reported by
Official NWS Observations
Coordinates
46.840, -92.210

Hail, St. Louis

When
July 19, 6:00 PM CST to 6:02 PM CST
Where
St. Louis County, 2.81 mi SW of (Dlh)duluth Intl Arp
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
46.820, -92.240

Hail, St. Louis

When
July 19, 6:05 PM CST to 6:07 PM CST
Where
St. Louis County, 0.69 mi S of Duluth Intl Arpt
Measured
0.75 in hail
Reported by
Public
Coordinates
46.840, -92.180

Hail, St. Louis

When
July 19, 6:11 PM CST to 6:13 PM CST
Where
St. Louis County, 0.84 mi SW of Homecroft
Measured
1 in hail
Reported by
Public
Coordinates
46.860, -92.130

Hail, St. Louis

When
July 19, 6:15 PM CST to 6:17 PM CST
Where
St. Louis County, 3.15 mi WNW of Lakewood
Measured
1 in hail
Reported by
Public
Coordinates
46.890, -92.010

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2023Every state in 2023This day in weather historyWarnings in Minnesota, July 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1118381, 1118382, 1118383, 1118384, 1118385, 1118386, 1118414, 1118387, 1118388, 1118389, 1118390, 1118391, 1118392, 1118402, 1118398, 1118403, 1118401, 1118394, 1118393, 1118399, 1118406, 1118407, 1118395, 1118396, 1118397, 1118404, 1118405, 1118400.